Went for MRI cause have swelling on my left temple
The on screen display is from foot end of the MRI scanner
Thanks for writing in to us.
In MRI scan protocols for the head area, the patient is imaged lying on the couch on their back and the head end is towards the gantry and the foot end is away.
When we study the images, it is assumed that we are looking at the images from the foot end of the MRI scanner and this is an universal assumption.
**Under special circumstances like MRI breast mammography, the images may be obtained in different positions and later modified to display it showing the right of the image to the left of the individual of the viewer.
Keeping in mind the conventional rules, the right of the patient is to the left of the viewing screen. Therefore if you are looking at MRI scan images of your brain and sinuses then the right side of brain and face will to your left.
You might also find (R) mentioned on the screen showing the right side on the image. This is also an universal convention to avoid confusions.
Coming to your problems, I understand there you have a mild inflammation of the right maxillary sinus and this is a commonly found condition.
Concerning the pain in the left temple, it is possible that a condition involving the trigeminal or facial nerves on the left can give you such symptoms and not all causes are evident on a MRI scan.
Please do write back with your doubts.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Done with CAT scan and ultrasound. Taking Testosterone. Ultrasound...
- Scheduled for fusion of vertebeae and laminectomy. Should I go ahead...
- Fell down and hurt chest. What are the findings in the x-ray report?
- Is there any treatment to increase the size of penis?
- Had a history of colon cancer and had bowel resection. Left butt is...
- Swollen lymph nodes under arms and groin hurts and have sores. Could...
- Suffered arachnoid hemorrhage after head injury. Suffer constant...
- What is the cause for itchy underarms?
- On warfarin for PE. Having bleeding from rectum. Should I go to the ER?
- Taking amoxicillin for sinus infection. Slight fluctuations in...